Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Binomial $ \lambda$-rings and a topological corollary

Author: Donald Knutson
Journal: Proc. Amer. Math. Soc. 50 (1975), 83-84
MathSciNet review: 0377881
Full-text PDF

Abstract | References | Additional Information

Abstract: A result in the algebra of binomial $ \lambda $-rings implies that triviality of Adams operations in topological $ K$-theory or in group representation theory implies triviality of the whole $ K$-ring.

References [Enhancements On Off] (What's this?)

  • [1] Donald Knutson, 𝜆-rings and the representation theory of the symmetric group, Lecture Notes in Mathematics, Vol. 308, Springer-Verlag, Berlin-New York, 1973. MR 0364425

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society